Otrivin Plus Adult Nasal Spray
Otrivin Plus dual-action formula unblocks the nose AND stops a runny nose.
Otrivin Plus Nasal Spray contains the active ingredients xylometazoline hydrochloride and ipratropium bromide. The xylometazoline helps to open up and clear nasal passages by reducing swollen blood vessels and the ipratropium reduces mucus production.
Xylometazoline hydrochloride (0.5 mg/mL) and ipratropium bromide (0.6 mg/mL), disodium edetate, glycerol, hydrochloric acid, sodium hydroxide, purified water.
For Adults and adolescents over 12 years of age: 1 spray per nostril. Use 2-3 times daily, as needed. Do not use more often than every 8 hours.
Warnings & cautions
· If congestion persists for more than 3 days, seek medical advice
· Do not use for more than 3 days unless advised by a pharmacist or doctor
· Each pack should be used by only one person, for reasons of hygiene
· Brief stinging sensation or sneezing may occur
· Excessive use may damage lining of nose
· If irritation occurs or if you have signs of allergy, discontinue use